Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Can antibiotics cause me to miss a period ?

is it true that antibiotics can cause missperiod, i had tablets like MYCLAV 625 and LAVETA for a problem and now i missed my period and it passed 20days i hv done pragnancy test today and its negative. I m a thyroid patient having thyronorm 25mcg. I had misscarriage last year in 2 an a half month. I m 27 and dying to have a child. Please help please.
Asked On : Thu, 28 Jul 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
there is no effect of antibiotic on period.
as you got irregular period may be due to your thyroid problem.
Due to thyroid this is the reason pregnancy is delayed.
Consult your gynaec and seek his advice.
ok and bye.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor